Approximating common fixed point for family of multivalued mean nonexpansive mappings in hyperbolic spaces

A.U. Bello, C.C. Okeke, C. Izuchukw

Abstract


In this paper, we prove some fixed points properties and demiclosedness principle for multivalued mean nonexpansive mappings in uniformly convex hyperbolic spaces. We further propose an iterative scheme for approximating a common fixed point of multivalued mean nonexpansive mappings and establish some strong and 4-convergence theorems for such mappings in the frame work of uniformly convex hyperbolic spaces. Our results presented in this paper extend and generalize corresponding results in uniformly convex Banach spaces, CAT(0) spaces and many other results in this direction.

Full Text: PDF

How to Cite this Article:

A.U. Bello, C.C. Okeke, C. Izuchukw, Approximating common fixed point for family of multivalued mean nonexpansive mappings in hyperbolic spaces, Advances in Fixed Point Theory, Vol 7, No 4 (2017), 524-543

Copyright © 2017 A.U. Bello, C.C. Okeke, C. Izuchukw. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.